StaceyB replied to StaceyB's topic in General DiscussionThank you so much Cassie. I just went 5 days w/o after flushing my pills and when I was complaining to my mom today about not having really gone to the bathroom since I flushed them, she pulled out an Ad pill she had from when I had told her to take them from me months ago and so I took 20mg today after being off for 5 days. :-( I had gained 5 lbs in those 5 days and was extremely bloated, on top of not getting anything done at work and being narcoleptic. After 4 months I still got bloated but I was okay. I tried doing a cleanse this week, trying to follow the steps I took last time, but I gave up after the 1st juice because I was too hungry. I will look into those supplements. I'm a vegetarian so I normally eat lots of fiber. I cut out dairy and eggs this week as well and that didn't work.
StaceyB posted a topic in General DiscussionFirst of all, thank you SOOOO much for this site. I have been trying to get off Adderall for a couple of years now and reading through this site tonight gave me the courage to flush my pills. Pointed question: My biggest problem is that my digestive system seems to be very dependent on Adderall and my body doesn't remember how to go to the bathroom/eliminate without it and this leads to a terrible pattern. Does anyone know how to deal with this aspect of getting off adderall or no of anything else that functions like adderall as a stimulant for the digestive system? I've taken Adderall for 5 years now, daily in the beginning. When I'm on Adderall I completely empty my bowels 2-3 times a day. When I stop taking Adderall I'll suddenly go 3-4 days without going to the bathroom at all, which is a huge difference and feels terrible. I start feeling very sick and start getting scared. My stomach completely bloats (and I look terrible/clothes don't fit) and I feel very uncomfortable physically. I've even experienced bleeding. After about the 3rd or 4th day I end up thinking, "I'll take just one to go to the bathroom," and after taking a pill, 30 minutes later I'm fine again. I take a couple of doses in a row to go back to an empty, flat stomach. Then I stop taking it, go through all the crash/withdrawal difficulties of the first 2-3 days (sleeping 12 hours a day/wanting to eat 5 pizzas/moodiness/irritability/inability to concentrate on anything at work and watching youtube videos instead) and once all that starts to get better on the 3rd day, by the 4th day I end up taking Adderall to go to the bathroom and have to start the crash/withdrawal cycle again. This cycle is taking a toll on me and I want to just get off it. I feel like I've tried just about everything and there's nothing that gets my digestive system function as perfectly as Adderall. I never had issues going to the bathroom before Adderall. When I got off it the first time (lasted 4 months) I saw my doctor about the digestive issue. He said it's a high stimulant and now my body was used to that stimulation to function and the only solution was give it time and he suggested Senna tea in the meantime which just made my stomach hurt. I ended up doing a juice cleanse which resulted in being able to go to the bathroom once a day, but my digestive system never fully went back to functioning properly. I even tried going vegan for awhile and that didn't get me back to normal either. I got a new tough job after 4 months of being clean and went back to the Adderall. This time around the digestive system issue seems to be even worse than the first time I tried to get off and I haven't been able to go more than 4 days without (though now I will have to since I flushed the pills). I get so hungry during the first few days off that doing a juice cleanse feels like more than I can take on. Thank you so much for any help and suggestions for this. Again, this site is amazing and I'm so glad I found it.